MathSciNet Relay Station
MathSciNet bibliographic data
MR1983047 60J70 (35K15 35K55 60J60 60J80)
Fleischmann, Klaus; Swart, Jan M. Extinction versus exponential growth in a supercritical super-Wright-Fisher diffusion. Stochastic Process. Appl. 106 (2003), no. 1, 141–165.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement